# SDR A6WA2018110546133

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 34,251 hours, 33,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R7527847
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ZEE BRACKET WAS CRACKED ON THE OTBD SIDE FOR HYDRAULIC VOLUMETRIC FUSE.    REMOVED AND REPLACED THE BRACKET IN THE LT WHEEL WELL IAW SRM 51-42-06.
